MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR 12/14 Ø 28 SIZE XL +7; HIP BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR 12/14 Ø 28 SIZE XL +7; HIP BALL HEAD
Catalog Number 01.25.014
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 april 2024: lot 164839b: (b)(4) items manufactured and released on 02-dec-2021.Expiration date: 2026-11-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: batch reviews performed on 18 april 2024: liner: versafitcup dm 01.26.2858mhc double mobility hc liner ø 58/28 (k092265) lot 1909381: 50 items manufactured and released on 13-dec-2019.Expiration date: 2024-12-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: versafitcup 01.26.58mb acetabular shell ø 58 (k083116) lot 1906138:(b)(4) items manufactured and released on 16-mar-2020.Expiration date: 2025-03-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient underwent primary surgery on (b)(6) 2022.On (b)(6) 2022, the patient has been revised the first time because of surgical wound issues.Ceramic ball head ø36 size xl and liner ø36/e revised successfully and the surgeon implanted ceramic ball head (ø36 size xl) and pe liner.On (b)(6) 2022, the patient underwent a second revision surgery due to joint luxation.Ball head, liner and acetabular shell have been successfully revised and versafitcup dm ø58mm, liner dm ø28/58mm dmi and cocr ball head ø28 size xl (+7) were implanted.On (b)(6) 2022, the patient has been revised because of infection and the surgeon performed a washout with revision of mobile parts of the prosthesis.

Brand Name
BALL HEADS: COCR 12/14 Ø 28 SIZE XL +7
Common Device Name
HIP BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19249219
Report Number3005180920-2024-00291
Device Sequence Number7320964
Product Code JDI
UDI-Device Identifier07630030805134
UDI-Public07630030805134
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.25.014
Device Lot Number164839B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight115 KG